MathSciNet Relay Station
MathSciNet bibliographic data
MR632536 (83a:53039) 53C20
Eberlein, Patrick Geodesic rigidity in compact nonpositively curved manifolds. Trans. Amer. Math. Soc. 268 (1981), no. 2, 411–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement